# SDR SWAA2020101422218

- Difficulty date: October 11, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 73,822 hours, 43,776 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR SLIDE LOOSE IN COVER / ADJUSTED FWD SERVICE DOOR SLIDE PER S.I.P.
